# SDR UALA2013052103487

- Difficulty date: May 20, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 94,115 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN C-T OVERBOARD VENT CUT OUT CRACK CORRODED.  REPAIRED IAW EVA81294A.
